# SDR AALA20001887

- Difficulty date: November 7, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK - FLT 96 - EN ROUTE ORD-MXP, DURNIG CRUISE DETECTED NOISE AND VIBRATION AT FORWARD FLOOR CABIN.  DIVERTED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REINSTALLED UPPER CARGO DOOR SEAL RETAINER AT FORWARD CARGO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
